zbMATH — the first resource for mathematics

On semi-stability for diffeomorphisms. (English) Zbl 0218.58007

37C75 Stability theory for smooth dynamical systems
Full Text: DOI EuDML
[1] Abraham, R.: Lectures of Smale on differential topology, mimeographed notes. New York: Columbia Univ. 1963.
[2] Adler, R. L., Konheim, A. G., McAndrew, M. H.: Topological entropy. Trans. Amer. Math. Soc.114, 309-319 (1965). · Zbl 0127.13102
[3] Bowen, R.: Periodic points and measures for axiom A diffeomorphisms. Trans. Amer. Math. Soc.154, 377-397 (1971). · Zbl 0212.29103
[4] Dold, A.: Fixed point index and fixed point theorem for Euclidean neighborhood retracts. Topology4, 1-8 (1965). · Zbl 0135.23101
[5] Eells, J.: On the geometry of function spaces. Symp. Inter. de Topologia Algebraica, Mexico 1956.
[6] Hirsch, M. W., Pugh, C. C.: Stable manifolds and hyperbolic sets, in: Global Analysis: Proc. Symp. Pure Math., vol.XIV, AMS, 1970. · Zbl 0215.53001
[7] ?? Shub, M.: Invariant manifolds (to appear). Announced in Bull. Amer. Math. Soc.76, 1015-1019 (1970). · Zbl 0226.58009
[8] ???, Palis, J.: Neighborhoods of hyperbolic sets. Inventiones math.9, 121-134 (1970). · Zbl 0191.21701
[9] Moser, J.: On a theorem of Anosov. J. Diff. Eq.5, 411-440 (1969). · Zbl 0169.42303
[10] Newhouse, S.: Hyperbolic limit sets (to appear in Trans. Amer. Math. Soc.).
[11] Pugh, C. C., Shub, M.: Linearizing of normally hyperbolic diffeomorphisms and flows. Inventiones math.10, 187-198 (1970). · Zbl 0206.25802
[12] Robbin, J.: A structural stability theorem, to appear, Ann. Math. Announced in Bull. Amer. Math. Soc.76, 723-726 (1970). · Zbl 0205.28203
[13] Shub, M.: Endomorphisms of compact differentiable manifolds. Amer. J. Math.91, 175-199 (1969). · Zbl 0201.56305
[14] Smale, S.: Differentiable dynamical systems. Bull. Amer. Math. Soc.73, 747-817 (1967). · Zbl 0202.55202
[15] Smale, S.: The ?-stability theorem, in: Global Analysis: Proc. Symp. pure Math., vol.XIV, AMS, 1970. · Zbl 0205.54104
[16] Walters, P.: Anosov diffeomorphisms are topologically stable. Topology9, 71-78 (1970). · Zbl 0186.56702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.